RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 099, 9 pages (Mi sigma776)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Number of Real Roots of the Yablonskii–Vorob'ev Polynomials

Pieter Roffelsen

Radboud University Nijmegen, IMAPP, FNWI, Heyendaalseweg 135, 6525 AJ Nijmegen, The Netherlands

Abstract: We study the real roots of the Yablonskii–Vorob'ev polynomials, which are special polynomials used to represent rational solutions of the second Painlevé equation. It has been conjectured that the number of real roots of the $n$th Yablonskii–Vorob'ev polynomial equals $[\frac{n+1}{2}]$. We prove this conjecture using an interlacing property between the roots of the Yablonskii–Vorob'ev polynomials. Furthermore we determine precisely the number of negative and the number of positive real roots of the $n$th Yablonskii–Vorob'ev polynomial.

Keywords: second Painlevé equation; rational solutions; real roots; interlacing of roots; Yablonskii–Vorob'ev polynomials

DOI: https://doi.org/10.3842/SIGMA.2012.099

Full text: PDF file (282 kB)
Full text: http://emis.mi.ras.ru/.../099
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1208.2337
MSC: 34M55
Received: August 14, 2012; in final form December 7, 2012; Published online December 14, 2012
Language:

Citation: Pieter Roffelsen, “On the Number of Real Roots of the Yablonskii–Vorob'ev Polynomials”, SIGMA, 8 (2012), 099, 9 pp.

Citation in format AMSBIB
\Bibitem{Rof12}
\by Pieter~Roffelsen
\paper On the Number of Real Roots of the Yablonskii--Vorob'ev Polynomials
\jour SIGMA
\yr 2012
\vol 8
\papernumber 099
\totalpages 9
\mathnet{http://mi.mathnet.ru/sigma776}
\crossref{https://doi.org/10.3842/SIGMA.2012.099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3007260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312436900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871477585}


Linking options:
  • http://mi.mathnet.ru/eng/sigma776
  • http://mi.mathnet.ru/eng/sigma/v8/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. J. Buckingham, P. D. Miller, “Large-degree asymptotics of rational Painlevé-II functions: noncritical behaviour”, Nonlinearity, 27:10 (2014), 2489–2577  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Peter D. Miller, Yue Sheng, “Rational Solutions of the Painlevé-II Equation Revisited”, SIGMA, 13 (2017), 065, 29 pp.  mathnet  crossref
    3. Davide Masoero, Pieter Roffelsen, “Poles of Painlevé IV Rationals and their Distribution”, SIGMA, 14 (2018), 002, 49 pp.  mathnet  crossref
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:106
    Full text:28
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019